# SDR VJ970116

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 88/73.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, RIGHT WING AFT SPAR LOWER CAP HAD BLEND OUT AT STATION XRS 88 AND TWO CRACKS AT STATIONS XRS 88 AND XRS 73.5.  RIGHT WING AFT SPAR CAP BLEND OUT AT STATION XRS 88 AND TWO CRACKS AT STATIONS XRS 88 AND XRS 73.5 COMPLIED WITH IAW AERO CORP EO 97-477 REV IR DATED 02/14/97.  (M)
